# SDR AALA2019040869005

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 20,647 hours, 8,346 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS LAVATORY SMOKE ALERTED IN COCKPIT FOR AFT LEFT LAV. F/A CHECKED LAV AFTER PAX EXITED AND FOUND NO EVIDENCE OF SMOKE OR FIRE. ALERT EXTINGUISHED AFTER 3 MINUTES. PERFORMED LEFT LAVS SMOKE DETECTOR TEST IAW AMM 26-14-00-730-801. OPS CHECK NORMAL.
